# SDR CA030122006

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,190 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970010401
- Condition: Leaking
- Location: Hydraulic Line
- Component: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED HYDRAULIC FLUID LEAKING FROM NO. 1 NACELLE. MAINTENACE FOUND NO.2 SYSTEM MLG DOWN PRESSURE HYDRAULIC LINE LEAKING.IPC REF 29-10-00 FIG.20 ITEM 25.
